# SDR ASAA2021030134237

- Difficulty date: March 1, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 50,299 hours, 14,963 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 3636
- Condition: Sticking
- Location: #1 Engine
- Part time: 91,006 hours, 42,882 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTS OF #1 ENGINE START VALVE IS SLOW TO OPEN OR STICKING(#PRI: 2)ETOPS SIGNIFICANT SYSTEM. GROUNDED - YES. #1 ENG START VLV REPLACEMENT P.C.W. REF L/P 60014798 NO HITS LAST 4 DAYS CLEARS TSR 710553 SEAMC PAT NOTIFIED.
